# SDR DXTA2021041240650

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Gulstm 680
- Aircraft serial: 0245
- Aircraft time: 11,397 hours, 7,586 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 30B570201
- Part serial: 121604
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG FIRE DETECT FAIL R AMBER CAS: IN CRUISE FLIGHT AT FL380 AMBER 'ENG FIRE DETECT FAIL R' CAS MESSAGE DISPLAYED.  REMOVED INTERNAL FIRE & OVERHEAT SENSOR, PN:- 30B5702-01 ; SN: 121604. FROM RH ENGINE; DUE TO ENG FIRE DETECT FAIL R AMBER CAS MESSAGE DISPLAYED. INSTALLED NEW INTERNAL FIRE & OVERHEAT SENSOR, PN: 30B5702·01 ; SN: 175189, IN RH ENGINE. POST MAINTENANCE OPERATIONAL & LEAK CHECKS PERFORMED WITH NO DEFECTS NOTED.  ALL MAINTENANCE ACCOMPLISHED IAW PW306C EMM CH 26-10·01 & 72-00-00.
